# SDR FDEA201511143606

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 758 hours, 15,963 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7726501
- Condition: Abnormal
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND NR 1 ENG PYLON MISSING PANEL 438EL.  INSTALLED REPAIRED ATTACH BRACKET IAW SRM 51-35-01.  INSTALLED NEW 438EL PANEL ON NR 1 ENG IAW MM 54-81-01-4-0.  ACFT OK FOR SERVICE.
